Exportar registro bibliográfico


Metrics:

Weak topological conjugacy via character of recurrence on impulsive dynamical systems (2019)

  • Authors:
  • USP affiliated authors: BONOTTO, EVERALDO DE MELLO - ICMC
  • Unidades: ICMC
  • DOI: 10.1007/s00574-018-0104-x
  • Subjects: SISTEMAS DINÂMICOS; EQUAÇÕES DIFERENCIAIS FUNCIONAIS; TOPOLOGIA; SISTEMAS DISCRETOS
  • Keywords: Topological conjugacy; Character of recurrence
  • Language: Inglês
  • Imprenta:
  • Source:
  • Online source accessDOI
    Informações sobre o DOI: 10.1007/s00574-018-0104-x (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      BONOTTO, Everaldo de Mello; DEMUNER, D. P.; SOUTO, G. M. Weak topological conjugacy via character of recurrence on impulsive dynamical systems. Bulletin of the Brazilian Mathematical Society : New Series, Heidelberg, Berlin, Springer, v. 50, n. Ju 2019, p. 399-417, 2019. Disponível em: < http://dx.doi.org/10.1007/s00574-018-0104-x > DOI: 10.1007/s00574-018-0104-x.
    • APA

      Bonotto, E. de M., Demuner, D. P., & Souto, G. M. (2019). Weak topological conjugacy via character of recurrence on impulsive dynamical systems. Bulletin of the Brazilian Mathematical Society : New Series, 50( Ju 2019), 399-417. doi:10.1007/s00574-018-0104-x
    • NLM

      Bonotto E de M, Demuner DP, Souto GM. Weak topological conjugacy via character of recurrence on impulsive dynamical systems [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2019 ; 50( Ju 2019): 399-417.Available from: http://dx.doi.org/10.1007/s00574-018-0104-x
    • Vancouver

      Bonotto E de M, Demuner DP, Souto GM. Weak topological conjugacy via character of recurrence on impulsive dynamical systems [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2019 ; 50( Ju 2019): 399-417.Available from: http://dx.doi.org/10.1007/s00574-018-0104-x

    Referências citadas na obra
    Ambrosino, R., Calabrese, F., Cosentino, C., De Tommasi, G.: Sufficient conditions for finite-time stability of impulsive dynamical systems. IEEE Trans. Autom. Control 54, 861–865 (2009)
    Bonotto, E.M., Federson, M.: Topological conjugation and asymptotic stability in impulsive semidynamical systems. J. Math. Anal. Appl. 326, 869–881 (2007)
    Bonotto, E.M., Gimenes, L.P., Souto, G.M.: Asymptotically almost periodic motions in impulsive semidynamical systems. Topol. Methods in Nonlinear Anal. 49, 133–163 (2017)
    Bonotto, E.M., Bortolan, M.C., Carvalho, A.N., Czaja, R.: Global attractors for impulsive dynamical systems—a precompact approach. J. Diff. Equ. 259, 2602–2625 (2015)
    Bonotto, E.M., Jimenez, M.J.: On impulsive semidynamical systems: minimal, recurrent and almost periodic motions. Topol. Methods Nonlinear Anal. 44, 121–141 (2014)
    Bonotto, E.M., Ferreira, J.C.: Dissipativity in impulsive systems via Lyapunov functions. Mathematische Machrichten 2–3, 213–231 (2016)
    Cheban, D.N.: Asymptotically almost periodic solutions of differential equations. Publishing Corporation, Hindawi (2009)
    Ciesielski, K.: On semicontinuity in impulsive dynamical systems. Bull. Polish Acad. Sci. Math. 52, 71–80 (2004)
    Ciesielski, K.: On stability in impulsive dynamical systems. Bull. Polish Acad. Sci. Math. 52, 81–91 (2004)
    Ciesielski, K.: On time reparametrizations and isomorphisms of impulsive dynamical systems. Ann. Polon. Math. 84, 1–25 (2004)
    Cortés, J.: Discontinuous dynamical systems: a tutorial on solutions, nonsmooth analysis, and stability. IEEE Control Syst. Mag. 28(3), 36–73 (2008)
    El-Gohary, A., Al-Ruzaiza, A.S.: Chaos and adaptive control in two prey, one predator system with nonlinear feedback. Chaos Solitons and Fractals 34, 443–453 (2007)
    Irwin, M.C.: Smooth dynamical systems. Academic Press, London (1980)
    Kaul, S.K.: On impulsive semidynamical systems. J. Math. Anal. Appl. 150(1), 120–128 (1990)
    Katok, A., Hasselblatt, B.: Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its applications 54. Cambridge University Press, Cambridge (1995)
    Liang, Z., Zeng, X., Pang, G., Liang, Y.: Periodic solution of a Leslie predator-prey system with ratio-dependent and state impulsive feedback control. Nonlinear Dynam. 89, 2941–2955 (2017)
    Rivadeneira, Pablo S., Moog, Claude H.: Observability criteria for impulsive control systems with applications to biomedical engineering processes. Automatica J. IFAC 55, 125–131 (2015)
    Smale, S.: On dynamical systems. Boletín de la Sociedad Matemática Mexicana 5(2), 195–198 (1960)
    Yuan, Chengzhi, Wu, Fen: Delay scheduled impulsive control for networked control systems. IEEE Trans. Control Netw. Syst. 4, 587–597 (2017)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020